# SDR UPS07M49360

- Difficulty date: December 23, 2006
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - CORROSION ON INTERCOSTAL AT 1250 TO STA 1256 L1 RIGHT.  INTERCOSTAL BETWEEN STA 1239 TO 1256 REMOVED AND DISCARDED AS PER EN 1042-07.  REFER TO EN1042-07 AND NRC 947045 FOR WORK DETAILS.
